Publication detail

Solvability of a nonlocal boundary value problem for linear functional differential equations

OPLUŠTIL, Z.

Original Title

Solvability of a nonlocal boundary value problem for linear functional differential equations

English Title

Solvability of a nonlocal boundary value problem for linear functional differential equations

Type

journal article - other

Language

en

Original Abstract

In the paper, the problem on the existence and uniqueness of a solution to the nonlocal problem u'(t)=l(u)(t)+q(t), u(a)=h(u)+c is studied. They are found conditions guaranteeing the unique solvability of considered problem.

English abstract

In the paper, the problem on the existence and uniqueness of a solution to the nonlocal problem u'(t)=l(u)(t)+q(t), u(a)=h(u)+c is studied. They are found conditions guaranteeing the unique solvability of considered problem.

Keywords

Functional differential equation, nonlocal boundary value problem, unique solvability, differential inequality

RIV year

2013

Released

14.08.2013

Publisher

Springer

ISBN

1687-1847

Periodical

Advances in Difference Equations

Year of study

2013

Number

1

State

US

Pages from

1

Pages to

19

Pages count

19

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT101368,
  author="Zdeněk {Opluštil}",
  title="Solvability of a nonlocal boundary value problem for linear functional differential equations",
  annote="In the paper, the problem on the existence and uniqueness of a solution to the nonlocal problem u'(t)=l(u)(t)+q(t), u(a)=h(u)+c is studied. They are found conditions  guaranteeing the unique solvability of considered problem.",
  address="Springer",
  chapter="101368",
  doi="10.1186/1687-1847-2013-244",
  howpublished="online",
  institution="Springer",
  number="1",
  volume="2013",
  year="2013",
  month="august",
  pages="1--19",
  publisher="Springer",
  type="journal article - other"
}